Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 231, NWS Quad Cities, IA

July 19, 2008Benton County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 19, 2008, 8:49 PM CDT for Benton County, Iowa. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2008, 8:49 PM CDT (01:49 UTC)
Expired
Jul 19, 2008, 9:45 PM CDT
In force
56 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

County Benton County, IA

The radar

The Quad Cities radar (KDVN), 135 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 7:59 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 633 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
633 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 200149
SVRDVN
IAC011-200245-
/O.NEW.KDVN.SV.W.0231.080720T0149Z-080720T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
849 PM CDT SAT JUL 19 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BENTON COUNTY IN EAST CENTRAL IOWA...

* UNTIL 945 PM CDT.

* AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG
  A LINE EXTENDING FROM 8 MILES NORTHEAST OF SHELLSBURG TO 8 MILES
  WEST OF BELLE PLAINE...OR ALONG A LINE EXTENDING FROM 11 MILES EAST
  OF VINTON TO 21 MILES NORTHWEST OF MARENGO...AND MOVING EAST AT 29
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KEYSTONE AROUND 855 PM CDT...
  VAN HORNE...SHELLSBURG AND BELLE PLAINE AROUND 905 PM CDT...
  LUZERNE AROUND 915 PM CDT...
  NEWHALL AROUND 920 PM CDT...
  BLAIRSTOWN AROUND 925 PM CDT...
  ATKINS AROUND 930 PM CDT...

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 40 AND 41.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

THIS STORM HAS ALREADY PRODUCED WIND DAMAGE AND/OR LARGE HAIL...AND
IT REMAINS A THREAT.

LAT...LON 4203 9231 4223 9184 4186 9183 4186 9231
TIME...MOT...LOC 0149Z 269DEG 25KT 4219 9179 4193 9241

$$

HAASE
1 follow-up statement
000 
WWUS53 KDVN 200241
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
940 PM CDT SAT JUL 19 2008

IAC011-200250-
/O.EXP.KDVN.SV.W.0231.000000T0000Z-080720T0245Z/
BENTON IA-
940 PM CDT SAT JUL 19 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BENTON COUNTY EXPIRES
AT 945 PM CDT...

THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING SEVERE WEATHER HAVE 
WEAKENED SOMEWHAT. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE. HOWEVER STRONG THUNDERSTORMS WILL CONTINUE 
TO PRODUCE INTENSE LIGHTNING...HEAVY RAIN AND GUSTY WINDS TO 40 TO 
50 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR EASTERN IOWA AND NORTHWEST ILLINOIS.

LAT...LON 4203 9231 4223 9184 4186 9183 4186 9231
TIME...MOT...LOC 0240Z 269DEG 25KT 4219 9131 4194 9193

$$
HAASE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:23 PM CDT, 5 hours 26 minutes earlier.

Area forecast discussion, Jul 19, 3:23 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT SAT JUL 19 2008

.SYNOPSIS...
COMPLICATED WEATHER SCENARIO ACROSS THE FORECAST AREA THIS
AFTERNOON.  THE MCS THAT MOVED THROUGH THE AREA OVERNIGHT HAD VERY
SCATTERED CONVECTION...SO WE HAD LOCATIONS WITH UP AROUND 2 INCHES
OF RAIN...BUT OTHER LOCATIONS THAT ONLY RECEIVED LESS THAN A TENTH
OF AN INCH.  A STRIPE FROM APPROXIMATELY CEDAR RAPIDS TO FREEPORT
GOT THE MOST RAIN...AND HAD A FEW LOCATIONS WITH 1 TO 2 INCHES OF
RAINFALL OR MORE.  THE MCV THAT WAS ASSOCIATED WITH THIS CONVECTION
HAS MOVED WELL OFF TO THE EAST...AND FOR NOW THE AREA IS DRY.  AN
MCS MOVED ACROSS SOUTH DAKOTA OVERNIGHT AND HAS BEEN DECAYING OVER
SOUTHERN MINNESOTA THIS MORNING.  IT APPEARS TO HAVE LAID OUT SOME
SORT OF OUTFLOW BOUNDARY/WARM FRONT FROM CENTRAL MINNESOTA SOUTHEAST
ACROSS THE ARX AREA AND INTO NORTHERN ILLINOIS. A COLD FRONT IS
DRAPED FROM WESTERN NEBRASKA NORTHEAST ACROSS TO SOUTHERN MINNESOTA
AND EAST INTO WISCONSIN AND MICHIGAN.  NEW CONVECTION HAS FIRED
ALONG THIS BOUNDARY OVER SOUTHEASTERN SOUTH DAKOTA...WHERE THERE IS
GOOD PRESSURE FALLS...MOISTURE CONVERGENCE AND PLENTY OF INSTABILITY.
&&

.SHORT TERM...TONIGHT...
FROM THE CONFUSED TANGLE OF BOUNDARIES AND FRONTS THIS AFTERNOON THE
MAIN CONCERN HAS BECOME WHERE THE NEXT MCS WILL FIRE.  THE
CONVECTION OVER SOUTH DAKOTA HAS BECOME SURFACE BASED AS IT HAS NOW
MOVED AWAY FROM THE INITIATING BOUNDARY AND INTO THE AREA OF
PRESSURE FALLS AND MOISTURE CONVERGENCE JUST TO THE EAST.  FOR OUR
FORECAST AREA...WE APPEAR TO BE WEAKLY CAPPED AND THE CLOUDINESS
AROUND THIS AFTERNOON IS KEEPING CONVECTION FROM DEVELOPING.
TONIGHTS CONVECTION...WHICH I HAVE ALREADY MENTIONED ABOVE OVER
SOUTHEAST SD AND SW MN...WILL SLIDE EAST ACROSS THE MN/IA BORDER
LATE THIS AFTERNOON AND EVENING.  IT WILL PUSH A WING OF CONVECTION
SOUTHEAST ACROSS THE CWA LATE THIS EVENING...LIKELY STARTING AROUND
THE 03Z TIME FRAME...AND LASTING MUCH OF THE NIGHT.  THE MAIN RISK
WILL BE HEAVY RAIN ACROSS THE NORTH AS THE PRECIPITABLE WATER VALUES
WILL BE UP IN THE 1.5 TO 2.0 INCH RANGE.  CONVECTION DOES LOOK LIKE
IT SHOULD BE FAIRLY PROGRESSIVE...BUT THERE IS SOME RISK OF REPEAT
THUNDERSTORMS LATER IN THE EVENT.  FOR NOW HAVE DECIDED TO HOLD
OFF...AND WILL LET THE EVENING SHIFT DECIDE IF THE POSSIBLE TRAINING
WILL SET UP IN THE RIGHT AREA OR NOT.  WHILE WE ARE IN A SLIGHT RISK
OF SEVERE WEATHER...FEEL THAT THE RISK IS GOING TO BE SOMEWHAT
ISOLATED AS CONVECTION CURRENTLY MOVING ALONG THE MN/IA BORDER WILL
HAVE TO PUSH SOMETHING DOWN INTO THE CWA BEFORE ABOUT 9-10 PM FOR US
TO HAVE A SIGNIFICANT RISK OF SEVERE...WHICH QUICKLY DIMINISHES
AFTER THAT.    ...LE...

.LONG TERM...SUNDAY THROUGH SATURDAY...
AREA REMAINS IN ACTIVE PATTERN THROUGH AT LEAST MONDAY NIGHT AS THE
LOW LEVEL BOUNDARY REMAINING IN THE VICINITY...WITH HIGH PW AIRMASS
AND FAST ZONAL UPPER FLOW JUST TO THE NORTH KEEPING FAVORABLE
CONDITIONS FOR PERIODIC MCS ACTIVITY. THIS LOOKS TO CHANGE BY EARLY
NEXT WEEK AS MODELS IN AGREEMENT WITH UPPER LEVEL RIDGE BUILDING OUT
WEST WITH SURFACE HIGH OVER GREAT LAKES FEEDING DRIER LOW LEVEL
AIRMASS INTO THE CWFA. THIS WILL PROVIDE A BREAK FROM DAILY
THUNDERSTORM CHANCES AND THE SUMMER HEAT AND HUMIDITY TUE AND WED.
PATTERN AGAIN BECOMES ACTIVE THU THROUGH SAT AS UPPER RIDGE FLATTENS
AND DEEPER MOISTURE/HIGH PW AIRMASS RETURNS UPSTREAM INTO THE
NORTHERN PLAINS.

SUNDAY...CHALLENGE WILL BE HOW FAR SOUTH THE SYNOPTIC FRONT GETS
PUSHED BY OVERNIGHT CONVECTION TONIGHT...AND RESULTING AFFECT ON
LOCATION OF LATE DAY AND EVENING CONVECTION. BULK OF THE DAY LOOKS
TO BE BETWEEN PERIODS OF SYNOPTIC FORCING WITH H7 TEMPERATURES CLOSE
TO 10 DEG C CAPPING CONVECTION AND HAVE MAINTAINED ONLY SLIGHT
CHANCE POPS. DECENT WAA DEVELOPS AT H8 ACROSS THE SOUTH...WITH
VALUES APPROACHING 22 DEG BY AFTERNOON RESULTING IN HIGHS REACHING
LOWER 90S OVER AT LEAST THE SOUTH.

SUN NIGHT INTO MON...FORCING AHEAD OF STRONGER SHORTWAVE CURRENTLY
MOVING INTO ND ARRIVES SUN NIGHT WITH SUPPLY OF HIGH PW AIRMASS
ALREADY POOLING OVER THE CWA AT THE TIME SETTING THE STAGE FOR AN
MCS TO DEVELOP OVER OR NEAR THE CWA AND HAVE RIBBON OF HIGH CHANCE
POPS ACROSS THE CENTRAL CWA WHERE THE LOW LEVEL BOUNDARY WILL LIKELY
RESIDE. WITH GFS PW VALUES AGAIN PROGGED TO EXCEED 2 INCHES...WILL
CONTINUE THE THREAT OF HEAVY RAINFALL AND WILL HAVE TO MONITOR FOR
FLASH FLOOD WATCH NEED IN ESPECIALLY E CENTRAL IA THAT HAS ALREADY
BEEN HIT BY SEVERAL HEAVY RAINFALL EVENTS THE PAST COUPLE DAYS. WILL
KEEP CHANCE POPS OVER AREA THROUGH MON UNTIL SYNOPTIC SUBSIDENCE
ARRIVES MON NIGHT AND SURFACE FRONT SHIFTS SOUTH.

SURFACE HIGH OVER GREAT LAKES TO FEED DRIER AND SLIGHTLY COOLER
AIRMASS INTO AREA TUE AND WED...THEN HEAT AND HUMIDITY RETURNS THU
THROUGH SAT. BEST POTENTIAL FOR WIDESPREAD THUNDERSTORMS ARE
CENTERED ON THU AND THU NIGHT...WHEN MODELS...ESPECIALLY THE
ECMWF...DEPICT THE NEXT FROPA AND POTENT SURFACE LOW IMPACTING THE
REGION WITH HEAVY RAIN POTENTIAL. BROUGHT IN SAT AS DRY WITH TEMPS
NEAR CLIMO FOR NOW...BUT WITH ACTIVE PATTERN AND CURRENT POOR
AGREEMENT AMONG MODELS THAT FAR OUT...FORECAST CONFIDENCE IS BELOW
AVERAGE. ..SHEETS..

&&

.AVIATION...
SCT-BKN MVFR CIGS ACROSS THE TAF LOCATIONS THIS AFTERNOON AND EARLY
EVENING...IN A VERY HUMID AIRMASS.  THUNDERSTORMS EXPECTED TO MOVE
INTO TAF LOCATIONS LATE EVENING AND OVERNIGHT WITH MAINLY MVFR CIGS
AND VSBYS...WITH OCCASIONAL IFR CONDITIONS IN STRONGER CELLS.  MVFR
CONDITIONS TO LINGER INTO SUNDAY MORNING BEHIND CONVECTION. ...LE...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

LE/SHEETS
Hazardous weather outlook, Jul 19, 4:50 AM CDT, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
450 AM CDT SAT JUL 19 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-201000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
450 AM CDT SAT JUL 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AREAS OF SHOWERS AND A FEW THUNDERSTORMS WILL MOVE EAST...AND OUT
OF THE OUTLOOK AREA EARLY THIS MORNING. BY AFTERNOON...PARTLY
CLOUDY SKIES WILL ALLOW TEMPERATURES TO WARM INTO THE LOWER TO MID
80S...AND ALONG WITH HIGH HUMIDITY LEVELS...THIS WILL PROVIDE THE
FUEL FOR ADDITIONAL SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK
FOR SEVERE THUNDERSTORMS NORTH OF HIGHWAY 34 IN IOWA AND ILLINOIS.
THE PRIMARY RISK WITH STORMS WILL BE HEAVY RAIN ONCE AGAIN...BUT
DAMAGING WINDS WILL ALSO BE POSSIBLE. TONIGHT...A LARGE COMPLEX OF
THUNDERSTORMS WILL MOVE EAST AND SOUTHEAST OVER
IOWA...ILLINOIS...AND WISCONSIN. THIS AREA OF STORMS MAY BRING
ADDITIONAL HEAVY RAIN...AND A RISK FOR FLASH FLOODING TO PORTIONS
OF THE OUTLOOK AREA.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD
STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK
FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA SUNDAY AND
SUNDAY NIGHT. HEAVY RAIN WILL BE LIKELY WITH THUNDERSTORMS SUNDAY
NIGHT.  OTHER THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT
WEEK...BUT IT IS TOO EARLY TO DETERMINE THE THREAT OF SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT. HEAVY
RAINFALL REPORTS WOULD BE APPRECIATED.

ERVIN

In the hours before

Special weather statement, Jul 19, 6:13 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
613 PM CDT SAT JUL 19 2008

IAZ040>042-051>053-063>065-076-077-200115-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-
KEOKUK-WASHINGTON-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MARENGO...IOWA CITY...TIPTON...
SIGOURNEY...WASHINGTON
613 PM CDT SAT JUL 19 2008

...INTENSE THUNDERSTORMS DEVELOPING LATER THIS EVENING...

A LINE OF INTENSE THUNDERSTORMS...PRESENTLY MOVING EAST-SOUTHEAST
AT 35 MPH ACROSS NORTHERN IOWA...WILL ENTER EASTERN IOWA LATER
THIS EVENING. BY 8 PM...THE STORMS WILL REACH THE INDEPENDENCE
AREA. BY 9 PM...THE STORMS WILL EXTEND ALONG A LINE THROUGH VINTON
AND MANCHESTER. THE STORMS WILL CONTINUE MOVING EAST-SOUTHEAST
THEREAFTER.

THESE STORMS WILL BE CAPABLE OF PRODUCING VIVID CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WIND GUSTS AS HIGH AS 60 MPH AND
NICKEL SIZED HAIL.

JAZ
Special weather statement, Jul 19, 7:21 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
721 PM CDT SAT JUL 19 2008

IAZ040>042-051>053-063>065-076-077-200330-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-
KEOKUK-WASHINGTON-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MARENGO...IOWA CITY...TIPTON...
SIGOURNEY...WASHINGTON
721 PM CDT SAT JUL 19 2008

...INTENSE THUNDERSTORMS APPROACHING EASTERN IOWA...

A LINE OF INTENSE THUNDERSTORMS...PRESENTLY MOVING EAST-SOUTHEAST
AT 35 MPH ACROSS NORTHERN IOWA...WILL ENTER EASTERN IOWA WITHIN
THE NEXT COUPLE HOURS. BY 830 PM...THE STORMS WILL REACH THE
INDEPENDENCE AREA. BY 900 PM...THE STORMS WILL EXTEND ALONG A LINE
THROUGH VINTON AND MANCHESTER. THEY WILL APPROACH THE
MARENGO...CEDAR RAPIDS...ANAMOSA...MONTICELLO AND DUBUQUE AREAS BY
10 PM.

THESE STORMS WILL BE CAPABLE OF PRODUCING VIVID CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WIND GUSTS AS HIGH AS 60 MPH AND
NICKEL SIZED HAIL.

JAZ

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:08 PM CDTSevere Thunderstorm WarningDVNBuchanan54 min
Jul 19, 8:25 PM CDTSevere Thunderstorm WarningDVNBenton65 min
Jul 19, 8:40 PM CDTSevere Thunderstorm WarningDVNDelaware, Linn55 min
Jul 19, 9:07 PM CDTSevere Thunderstorm WarningDVNDubuque, Jones53 min
Jul 19, 9:54 PM CDTSevere Thunderstorm WarningDVNJackson66 min
Jul 20, 3:10 AM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 10 more28 hr
Jul 20, 11:24 AM CDTRiver Flood WarningDVNLouisa4 days
Jul 20, 11:30 AM CDTRiver Flood WarningDVNKeokuk47 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.